The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Linear Algebra and its Applications
( Vol.212 NO.1 / 1994 )
home Region-Dependent Optimal $m$-Stage Runge-Kutta Schemes for Solving a Class of Nonsymmetric Linear Systems
Pages 523-546
Mei-Qin Chen, Chichia Chiu,
home On Inversion of Some Meromorphic Matrices
Pages 505-521
A.V. Pesterev, G.A. Tavrizov,
home Dominant Eigenvalues Under Trace-Preserving Diagonal Perturbations
Pages 415-435
Charles R. Johnson, David P. Stanford, D. Dale Olesky, P. van den Driessche,
home Diagonally Scaled Permutations and Circulant Matrices
Pages 397-411
Jeffrey L. Stuart, James R. Weaver,
home Paths in Directed Graphs and Spectral Properties of Matrices
Pages 309-337
Daniel Hershkowitz,
home Algebraic Graph Theory Without Orientation
Pages 289-307
Jerrold W. Grossman, Devadatta M. Kulkarni, Irwin E. Schochetman,
home A New Look at pencils of Matrix Valued Functions
Pages 215-248
Peter Kunkel, Volker Mehrmann,
home The Linear Algebra of Block Quasi-Newton Algorithms
Pages 153-168
Dianne P. O'Leary, A. Yeremin,
home Some Aspects of the Theory of Norms
Pages 71-100
Chi-Kwong Li,
home The Matrix Sign Decomposition and Its Relation to the Polar Decomposition
Pages 3-20
Nicholas J. Higham,
home Conference Report
Pages 547-551
James R. Weaver, Jeffrey L. Stuart,
home The Spherical Gap of the Graph of a Linear Transformation
Pages 501-503
Javad Faghih-Habibi,
home On the Perturbation of the Least Squares Solutions in Hilbert Spaces
Pages 487-500
J. Ding, L.J. Huang,
home Similarity and Block Similarity
Pages 461-485
Ion Zaballa,
home The Theory of V-Bezoutians and Its Applications
Pages 437-460
Eugene M. Russakovskii,
home Inversion of a Tridiagonal Jacobi Matrix
Pages 413-414
Riaz A. Usmani,
home Linear Transformations That Preserve the Assignment
Pages 387-395
LeRoy B. Beasley, Gwang-Yeon Lee, Sang-Gu Lee,
home Existence of Matrices with Prescribed Off-Diagonal Block Element Maxima
Pages 367-385
J.A. Dias Da Silva, Daniel Hershkowitz, Hans Schneider,
home Konig's Theorem and Bimatroids
Pages 353-365
R.B. Bapat,
home Multiplicative Maps on Matrices That Preserve the Spectrum
Pages 339-351
Scott H. Hochwald,